# SDR CA130823008

- Difficulty date: August 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,512 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON THE TAXI IN, ENGINE NR 1 RUNNING, ENGINE NR 2 WAS OFF.  LOW QTY INDICATION HYD 1. MAINTENANCE INVESTIGATION REVEALED THERE WAS A LEAK AND HYDRAULIC QUANTITY WAS ZERO.  ACFT OFF-LINE FOR REPAIR.  NR 1 ENGINE EDP HIGH PRESSURE LINE RUPTURED IN FWD PYLON.  REPAIRED RUPTURED LINE IAW AMM20-10-03.  AMM05-50-023-200-801 FOLLOWED UP. REPLACED NR 1 ENGINE EDP IAW AMM29-11-01.  REPLACED NR 1 HYDR SYS PRESSURE FILTER  + CASE-DRAIN FILTER IAW AMM29-11-05.
